A 19-year-old female asked:

I am 20 years old my last period took 4 pregnanc test said negative i been cramping all month did had a yeast infection took azo the yeast infection is gone how can get my period ? i am not on birth control but i did take the morning after pill after ha

2 doctor answers2 doctors weighed in
Dr. Joy Jackson
Family Medicine 21 years experience
The : The Plan B likely interfered with your body's normal hormonal balance. It may take up to three months after taking it to get a period. However a blood pregnancy test is not a bad idea at this point. Otherwise, if your period does not come in the next month see your doctor. He/she can prescribe a pill that can induce a period, and then a birth control pill can be started to stabilize your period and prevent pregnancy. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Heidi Fowler
Psychiatry 27 years experience
Late period: Yeast infection should not delay your period but use of an emergency contraceptive can.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 26-year-old female asked:
Could taking birth control for two years straight without a period cause me to have recurrent yeast infections?
Dr. Hunter Handsfield
Infectious Disease 55 years experience
Probably not: The reasons for recurrent yeast infections usually are unknown. Diabetes with poor blood glucose control is the most serious common predisposing condi... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 29-year-old female asked:
I have had cramping for 4 days and i'm supposed to start my period today or tomorrow, is this normal? I had a yeast infection last week, haven't had sex in about a week and a half.
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 33 years experience
Please : Please take a pregnancy test to be sure you aren't pregnant if your period is late at all. If you still don't get your period then in two days retake... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Does treating a yeast infection with Monistat 3 cause mild period cramps. I know its not my period because I just had it last week?
Dr. Donald Colantino
Internal Medicine 63 years experience
There have been reports of vaginal creams causing period like cramps but the reports mention estrogen type creams. Young women do well taking diflucan... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
I ve been having problems for about a year now I thought it was a yeast infection or maybe an STD but I ve been tested and had paps done I m now having throbbing pain in my pelvic area on either side of my pelvis but it s not the same pain as period cramp
Dr. Gerard Honore
Fertility Medicine 31 years experience
Call the doctor: Sounds like you are not making any progress. See your doctor and make clear to him/her what's going on; if he/she doesn't help you further, get anothe... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 36-year-old female asked:
When I start my period what causes my vagina to burn?I have noticed this happens usually only the first day then goes away.could it be from the birth control Im on or would it be more a yeast infection each period?
Dr. Hiep Le
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
No, you do not have yeast infection only for one day with every period. The symptom is more consistent with pre or perimenstrual symptom and symptom c... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 21, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.